# SDR SWAA2025082294441

- Difficulty date: July 23, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE CRACKED ON OUTBD SIDE OF FLEX JOINT @ LBL 34' HFEC VERIFIED.<[01] DAMAGE AT LBL 34 IS VERIFIED USING HFEC PER NDT PART 6; 51-00-00 PROCEDURE 23.;[02] REPLACED ATTACH ANGLE PER SRM 51-40-02 & DRW 111A1000;[03] VERIFIED C/A 2 COMPLETED.
